# SDR FDEA201301240170

- Difficulty date: January 24, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 61,349 hours, 22,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR SLIDE ILLUMINATION LIGHT INOPERATIVE.  REPLACED LAMP IAW AMM 33-51-06-2-1.  OPS CHECKED GOOD.
